| Model Number |
SSN100276 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
03/23/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Per the facility "the 27g needles are not dispensing all medication before it stops working, so the doctors are having to inject the patient more than once to give the full dose".No additional information is available at this time.A sample was returned for evaluation, but a definitive root cause could not be determined as the complaint could not be confirmed.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Per the facility "the 27g needles are not dispensing all medication before it stops working, so the doctors are having to inject the patient more than once to give the full dose".